# SDR VNAA202108091113

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 42,800 hours, 32,516 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insulation
- Condition: Out Of Position
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL240, RECEIVED L BLEED WARNING, THEN L BLEED CAUTION. PACKS SHUT DOWN CAUSING LOSS OF PRESSURIZATION. CREW BEGAN DESCENT TO FL100 AND FOLLOWED THE QRH. WAS ABLE TO GET TO FL100, NO MASKS DROPPED. DECLARED AN EMERGENCY AND DIVERTED TO TYS. NO BRACE. TRUCKS WERE ON STANDBY, BUT DID NOT ROLL. LANDED ON RWY 23L WITHOUT FURTHER INCIDENT. MX IS NOW WITH THE AIRCRAFT. L BLEED WARNING IN FLIGHT FOLLOWED L BLEED CAUTION AND PACK OFF. QRH TO DEPRESS AND DIVERT / FOLLOWED FIM 36-21-01-810-813/814. FOR B1 349536/349537.  FOUND HOT AIR SOV INSULATION MUFF WRAPPED AROUND ELEMENTS MT139 AND MT140.  REPOSITIONED INSULATION MUFF AS REQUIRED IAW CRJ700 AMM21-61-08-400-801.  NO LEAKS FOUND, OP CHECKS GOOD IAW CRJ700 AMM 36-21-00-710-801.   REPLACED 1 MISSING ELEMENT GROMMET.
